mdh.sePublikationer
Ändra sökning
Avgränsa sökresultatet
1 - 3 av 3
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Ma, Chunsheng
    et al.
    Wichita State University, USA.
    Malyarenko, Anatoliy
    Mälardalens högskola, Akademin för utbildning, kultur och kommunikation, Utbildningsvetenskap och Matematik.
    Time-Varying Isotropic Vector Random Fields on Compact Two-Point Homogeneous Spaces2020Ingår i: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 33, nr 1, s. 319-339Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    A general form of the covariance matrix function is derived in this paper for a vector random field that is isotropic and mean square continuous on a compact connected two-point homogeneous space and stationary on a temporal domain. A series representation is presented for such a vector random field which involves Jacobi polynomials and the distance defined on the compact two-point homogeneous space.

  • 2.
    Malyarenko, Anatoliy
    Mälardalens högskola, Akademin för utbildning, kultur och kommunikation.
    An optimal series expansion of the multiparameter fractional Brownian motion2008Ingår i: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 21, nr 2, s. 459-475Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We derive a series expansion for the multiparameter fractional Brownian motion. The derived expansion is proven to be rate optimal.

  • 3.
    Malyarenko, Anatoliy
    Mälardalens högskola, Akademin för utbildning, kultur och kommunikation.
    Functional limit theorems for multiparameter fractional Brownian motion2006Ingår i: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 19, nr 2, s. 263-288Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We prove a general functional limit theorem for multiparameterfractional Brownian motion. The functional law of the iteratedlogarithm, functional Lévy's modulus of continuity and manyother results are its particular cases. Applications toapproximation theory are discussed.

1 - 3 av 3
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf